# SDR ASOA00043S

- Difficulty date: April 28, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 5,994 hours
- System (JASC): 2210 · Autopilot System
- Part: Circuit Board
- Part number: 6229815604
- Condition: Inoperative
- Location: Iaps
- Component: Iaps, Collins
- Component part number: 8220198001
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

FLT 4511 - DURING CRUISE AT FL 260 AN AP PITCH TRIM MESSAGE APPEARED AND WENT OUT BY ITSELF.  UPON DESCENT TO FL 240 CREW RECEIVED AN AP PITCH TRIM AND STAB CHANNEL 1 MESSAGE.  AFTER FOLLOWING QRH PROCEDURES, THE PROBLEM APPEARED SOLVED.  UPON SECOND DESCENT, CREW RECEIVED THE EXACT SAME MESSAGES.  AT 11,000 FEET CAPTAIN NOTICED THE AIRCRAFT WAS NOT GOING TO LEVEL OFF SO HE DISENGAGED THE AUTOPILOT AND THE TRIM CAME FORWARD.  CAPTAIN DISCONNECTED ALL TRIMS WITH TRIM SWITCH.  AIRCRAFT LANDED SAFELY WITH 20 DEGREE FLAPS.  MAINTENANCE REPLACED THE NR 1 AND NR 2 FCC CARDS AND STAB PITCH TRIM MOTOR CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
